MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 Bardex® Lubri-Sil® I.C. All-Silicone Foley Catheter

C.R. BARD INC. (COVINGTON) -1018233 Bardex® Lubri-Sil® I.C. All-Silicone Foley Catheter
Catalog Number 1758SI12
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during use the health professional was able to fill the foley catheter cuff with water but could not drain it.It was also mentioned that checked on the inside of the tank, and both filling and draining worked.
 
Event or Problem Description
It was reported that during use the health professional was able to fill the foley catheter cuff with water but could not drain it.It was also mentioned that a check on the inside of the tank determined that both filling and draining worked.
 
Additional Manufacturer Narrative
Evaluation determined the product met specifications, and no product nonconformance were identified.A visual evaluation of the returned sample noted one opened (without original packaging), used silicone temp sensing foley catheter.A visual inspection determined that the catheter had no physical defects w present.The balloon was inflated with 10 ml of methylene blue solution (3 drops 1 percent aqueous methylene blue per 100 milliliters distilled water) with returned syringe and it inflated properly; it was observed that the balloon symmetry was approximately 70 to 30 ratio.The in house syringe was connected and the balloon deflated passively in 1 minutes 08 seconds.The reported event was unable to be reproduced.The labeling was found to be adequate.A dhr review was not necessary since based on the information received and the results of the investigation, there is no indication that the event is manufacturing related.Based on the results of the investigation, no additional actions can be taken at this time.Corrections: d,e.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Bardex® Lubri-Sil® I.C. All-Silicone Foley Catheter
Common Device Name
Silicone Foley Catheter
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key25648333
Report Number1018233-2026-04238
Device Sequence Number17608475
Product Code MJC
UDI-Device Identifier00801741025204
UDI-Public(01)00801741025204(11)250106(17)291219(10)NGJX3745
Combination Product (Y/N)Y
Initial Reporter StateNA
Initial Reporter CountryJA
PMA/510(K) Number
K984136
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1758SI12
Device Lot NumberNGJX3745
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/03/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2026
Supplement Date Received by Manufacturer09/09/2026
Initial Report FDA Received Date06/28/2026
Supplement Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown